It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-01-2004, 07:44 AM   #1
Senior Member
 
Join Date: Aug 2004
Posts: 121
Christine1984 HB User
Went off seroquel cold turkey for a month and did damage

Hey Everyone, I need help!! Back 7 months ago, my stupid butt decided to play dr, like i always do. I didnt like this drug seroquel which i was on for 4 years for mood, but it also put me to sleep, for 4 years straight. 7 months ago i decided to stop it cold turkey for a month. by the way this is the only med i was on. but i stopped this med for a month and that whole month i didnt sleep at all not even 5 minutes nothing. well during that whole month a developed weird problems that i never had in my life. i developed severe panic attacks, i developed muscle twitches i developed tingiling sensations from my head to toes all day every day and i also developed numbness in my arms and legs. i also became very weak and my body was very tight and i could barely move at all. So after that month I told myself im going back on my seroquel. well guys its 7months now and i still have the twitches and the tingiling sensations from head to toes all day everyday and occasional numbness!!! I know someone knows about these things!! what is this!!! will i ever go back to normal!! i get a lot of tightness in my chest with this too that i never had before. Im worried this might be severe. I get dizzy at times and light headead!!! wHAT IS THIS??? iS THIS SERIOUS!! i TOOK A LOT OF TESTS ALREADY!! I TOOK A EEG NORMAL I TOOK A BRAIN MRI NORMAL I TOOK A EKG NORMAL I TOOK A ECS INSTEAD OF AN EMG BECAUSE THAT TEST BOTHERED ME AND THE ECS WAS NORMAL. ALL MY BLOOD TESTS ARE NORMAL. WHAT IS THE PROBLEM. MY DR EVEN CHANGED MY MEDS AND IM STILL HAVING THIS PROBLEM!! iM STILL ON THE SEROQUEL BY THE WAY>> IM BACK ON IT NOW 7 MONTHS NOW, BUT IM STILL HAVING THESE WEIRD SYMTOMS!!! SOMEONE PLEASE HELP!! cHRISTINA

 
Sponsors Lightbulb
   
Old 10-01-2004, 09:46 AM   #2
Senior Member
(female)
 
Join Date: Jul 2004
Posts: 139
FUNKYHEADGIRL HB User
Re: Went off seroquel cold turkey for a month and did damage

I just played doctor with myself too and quit my effexor cold turkey - only for 5 days and its was hell. Terrible headaches, all I could do is sleep, flu-like symptoms, dizziness, anxiety. I told my doctor and she was NOT pleased. Said I could be like this for a few weeks now til it is back in my system like it should be. Sorry I don't have an answer for you, but I'm just replying to let everyone know DON'T DO THIS YOURSELF OR QUIT COLD TURKEY. Good luck to you!

 
Old 10-01-2004, 09:53 AM   #3
Senior Member
 
Join Date: Aug 2004
Posts: 121
Christine1984 HB User
Re: Went off seroquel cold turkey for a month and did damage

Thank you!!! I wish you knew what was going on, because i dont know and i am reall y scared. the same problems are still happening now for 7 months since stopping cold turkey, then not sleeping, but im back on seroquel, and these problems havent gone away. ITS STRANGE!!! TAKE CARE!! Christina

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
seroquel how to stop taking julie229 Mental Health 2 01-12-2008 03:56 PM
Important question about Zyprexa and Seroquel Exegesis Alzheimer's Disease & Dementia 6 05-11-2007 05:39 AM
1 year ago i had stopped seroquel cold turkey, then developed a weird reaction Christine1984 Bipolar Disorder 2 02-14-2005 12:29 PM
Why Do psychiatric meds such as seroquel cause insomnia??? Christine1984 Bipolar Disorder 4 09-29-2004 06:02 AM
From stopping seroquel cold turkey I have so many problems Christine1984 Bipolar Disorder 2 09-10-2004 06:19 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1162), MSJayhawk (992), Apollo123 (890), Titchou (827), janewhite1 (823), Gabriel (757), ladybud (744), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!